| Model Number |
Z800 |
| Medical Device Problem Code |
Device Alarm System (1012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The actual device was tested by the service provider on (b)(6) 2019.The pump passed the air in line alarm test.No false or constant air-in-line alarm was present during testing.The pump met all specifications as intended.The reported issue was not confirmed.
Event or Problem Description
On 11/23/2020, a distributor of zyno medical reported a complaint.A technician found pump (b)(4) had air in line issues during a field preventative maintenance on (b)(6) 2019.There was no patient involvement.No medication was being infused.The device operator was the technician.